# SDR 9JLA2023042036084

- Difficulty date: April 3, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N750MF
- Make and model: Cessna 750
- Aircraft serial: 7500271
- Aircraft time: 3,480 hours, 7,981 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122803
- Part serial: 5115
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE EMERGENCY STANDBY BATTERY FAILED TO TEST DURING PREFLIGHT CHECKS. THE MAINTENANCE PROVIDER TROUBLESHOT AND REMOVED THE EMERGENCY STANDBY BATTERY AND INSTALLED AN INSPECTED / TESTED STANDBY BATTERY. OPS CHECKS WERE PERFORMED AND FOUND SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
